MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939134152010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.Endovascular therapy (evt) was performed for a chronic total occlusion with 100% stenosis in the anterior tibial artery.The lesion was characterized by severe calcification and was considered anatomically challenging.Following successful guidewire crossing, a 1.5mm x 20mm x 142cm coyote es balloon catheter was advanced for dilatation.During the initial inflation at 6 atmospheres, the balloon ruptured, likely due to the severely calcified lesion.The device was removed and the procedure was completed with another balloon catheter of the same type with an increased size.There were no patient complications as a result of this event, and the patient remained stable post-procedure.

Brand Name
COYOTE? ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24749905
Report Number2124215-2026-17767
Device Sequence Number21107426
Product Code LIT
UDI-Device Identifier08714729767329
UDI-Public(01)08714729767329(17)270625(10)36839574
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939134152010
Device Catalogue NumberH74939134152010
Device Lot Number0036839574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/31/2026
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown